# SDR PCAA9700557

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LIGHTS IN FLOOR EMERGENCY PROXIMITY LIGHTING INOPERATIVE.  REMOVED AND REPLACED LAMPS.  OPERATIONAL TESTS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
